# SDR 2003FA0000567

- Difficulty date: May 28, 2003
- Submitted: May 28, 2003
- Operation: General aviation
- Aircraft: N20SU
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0323
- Aircraft time: 7,164 hours
- Engine: Lyc O360F1A6
- Engine time: 9,375 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Housing
- Condition: Cracked
- Location: Actuator
- Part time: 7,164 hours
- Component: Actuator
- Component part number: 98820152
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED HEARING LOUD POP.  LT MLG WAS HANGING OUT OF WHEEL WELL.  PUTTING GEAR SELECTOR IN DOWN POSITION, RT MAIN AND NLG EXTEND FULLY.  LT WAS STILL HANGING LOOSE. ATTEMPT TO PUMP DOWN LT WITH EMERGENCY PUMP WAS UNSUCCESSFUL.  A/C WAS PUT INTO HANGAR AND GEAR INSPECTED.  INSP REVEALED LT MAIN GEAR ACT HAD CRACKED THROUGH FWD MOUNTING BOLT HOLE.  CRACK CAUSED PINION GEAR TO SEPERATE FROM RACK GEAR. THESE SEEM TO BE CRACKING AFTER COMPLING WITH AD AND MFG SB.  ACT, S/N 5349 WAS FOUND CRACKED IN SAME LOCATION.   ACT S/N 5384 WAS FOUND CRACKED IN SAME LOCATION.   SEEMS NEW BUSHINGS THAT ARE INSTALLED AS PART OF SB MAY BE CAUSING SOME ADDED STRESS TO ACTUATORS.
